Our expert says:
The problem appears to be a lot more complicated than simply missing a few pills and the odd abdominal cramping. There appears to be an underlying hormonal imbalance which may be secondary to an ovulation problem and I would certainly advise you to have your hormones evaluated and a pelvic ultrasound done as soon as possible. Even though you may have a bleed in the interim I would still believe that the presence of an ovarian cysts or the presence of polycystic ovarian syndrome (PCOS) must be excluded. Should either of the conditions be present then the appropriate treatment needs to be instituted as a matter of urgency and furthermore an evaluation of your Prolactin and Thyroid functions should be a composite part of your evaluation as these conditions may also be involved.
Answered by: Dr M.I. Cassim
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.